How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chauhan Your Own Question
Dr. Chauhan
Dr. Chauhan, Doctor
Category: Medical
Satisfied Customers: 1461
Experience:  +26 years exp. Reviewer of top medical journals. Listed in Who's Who of the World.
Type Your Medical Question Here...
Dr. Chauhan is online now
A new question is answered every 9 seconds

I am breaking out with rash, blisters and hives on my legs

Customer Question

I am breaking out with rash, blisters and hives on my legs back and arms. I have rewashed everything possible in my home without detergent. I have stopped all my mediactions for over 2 months. My home is extremly clean and free of dust. I have not changed any of my eating habits, detergents or soap. I am constantly itching and getting no sleep. I scrach myself raw to the point I bleed it has caused the area to get infected. I was put on an antibiotic (cephalexin) to help the skin infection. No one seems to know why this is happening. I look like I have a disease. Can anyone sugeest what maybe causing my skin break outs. I really need help.

Sheila McCarty itching for an answer !
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Chauhan replied 7 years ago.



How did it start?


When does it affect you the most?


Any relation to items of food/ drink/ medicines?


Anyone else you know having such a problem?


Any other significant problem of history?


Thanks. Shall be waiting for your reply.

Customer: replied 7 years ago.

Not sure how it started or why. Its been since october that it started out with just a rash, then the hives and now blisters. I take Zyetec and bynadral. It relieves me for a few hours at a time. It affects my arms and hands the most. I was taking zoloft for the past two years, Verapamil for my high blood pressure, and vesicare. I have stopped all mediactions for the past 3 months. Thinking it could be a reaction. The mediaction has cleared out of my system but the hives, blister and rash still continues. No one eles in my family has this problem. I had my left kidney removed, and I had a historectomy done in october. I never experienced this before and I am 43. My eating habits have not changed.

Expert:  Dr. Chauhan replied 7 years ago.

Thanks. You will need to see your doctor and get yourself thoroughly examined as the cause could range from dust/ mites/ food allergy/ cold/ or maybe some auto-immune disease. It could also be possible that what you have now is infected scabies and would be readily evident on a clinical examination.


Please also get your blood pressure checked up by your doctor and do not stop medicines for controlling blood pressure without the doctor's consent.


Please also have a look at this site which will provide authentic information on the subject:


Please check in with your doctor as it will require a detailed examination and certain investigations based on your clinical profile, so that appropriate management can be commenced.


Best wishes. Please feel free to enquire if you have any remaining concerns or need further information.

Related Medical Questions